# SDR RU3A0709

- Difficulty date: September 25, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N58
- Make and model: Lear 60LEAR
- Aircraft serial: 057
- Aircraft time: 5,701 hours, 2,793 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Condition: Leaking
- Location: Rt  Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H, A

## Discrepancy

IFR EN ROUTE, FL190, NOTICED "HOT AIR" TYPE OF ODOR.  NO SMOKE OBSERVED.  SHORTLY AFTER ODOR "BLEED AIR R" ANNUNCIATOR LIGHT ILLUMINATED.  INITIATED EMERGENCY PROCEDURE (EP) "BLEED AIR LIGHT".  AFTER COMPLETION OF "BLEED AIR LIGHT" CHECKLIST, INCLUDING RIGHT BLEED SHUT-OFF AND RIGHT ENGINE THRUST REDUCTION, BLEED AIR LIGHT EXTINGUISHED.  REQUESTED IMMEDIATE RETURN TO KACY, BASED ON CONTINUED ODOR AND CONCERN THAT LEAK MAY NOT BE CONTAINED.  LANDING WAS UNEVENTFUL WITH LOW TOUCHDOWN G'S AND MINIMAL BRAKE USAGE.  GROUND CREW FOUND RT BLEED AIR MANIFOLD LOCATED AT LOWER AFT END OF ENGINE LEAKING.
